Ashton tapers cause turkey neck

I have aged drastically!
« on: December 08, 2017, 10:51:47 pm »

[Buddie]

Struggling. Seems like I have aged 20 years in the past 6 months. Wrinkles galore, turkey neck, gaunt and pale. It’s really scary. I can’t handle looking at myself. So disturbing!! It this withdraw? Am I seeing a distorted view of myself and exaggerating every line?

Feel horrible and ill constantly. Weak and tired. Does this get better? Will we look and feel healthy and younger again? Is this permanent?

Thoughts are welcome!

Re: I have aged drastically!
« Reply #1 on: December 08, 2017, 11:06:19 pm »

[Buddie]

I can’t say if it gets better or not, but I don’t recognize myself anymore either, so you’re not alone buddy.

BENZO RAGE

Re: 18 - 30 Month Plus Group
« Reply #7315 on: December 07, 2017, 11:19:21 pm »

[Buddie]

[…] and […],

I’ve never experienced pain like I did when my new mattress was “off-gassing.” Farts I can handle. Farts 💨 that blow me into the next room can only come from Satan’s butthole. This pain from hell made me absolutely immobile screaming in bed unable to move a millimeter. On another thread I started, a couple of a$$holes chimed in saying how just picking up a golf ball is hard to do when you get old. Gee, thanks Yoda for being so understanding and compassionate.

You know where I’d like to shove his golf ball.

Well, I clearly understand the WITHDRAWAL pain you are all feeling. It is not of this world. It is flying screeching monkey pain. No wonder most people never come off these pills. At least they’re half zombified in pain, unlike us who are fully aware of every nook and cranny that’s being zapped and stabbed and stretched and yanked as we are disemboweled. Oh yes, I know how you feel.

[…]

Moran’s freaks add sunlight to things that trigger benzo withdrawal symptoms

Sun??
« on: August 03, 2017, 05:34:41 pm »

[Buddie]

Does anyone experience symptoms after being out in the sun?

Thanks,

Riversedgew

Elderly mom forging Xanax prescriptions, obtaining endless supply illegally

Mom's Personality Changed - Xanax To Blame?
« on: July 19, 2017, 01:21:44 am »

[Buddie]

About 2 years ago my mom’s whole personality changed. Her OCD symptoms got much worse, she says incredibly rude things she NEVER would’ve said before & her memory has gone down the toilet. Her routines & rituals are set in stone & she won’t deviate from them. She leaves the stove on 2x per month on average now. She started taking Xanax (1mg-2mg per week on average) around the same time her personality changed. The worst memory lapses–such as leaving the stove on & forgetting basic words–always happen the day after she takes her Xanax dose. She’s also excessively tired the day after taking Xanax. Worst of all, she denies any change in her personality & gets defensive even talking about it.

Could using Xanax one night per week be sufficient to affect someone’s mood, cognition & anxiety levels to this degree? She’s had a CT scan of her brain at my insistence to see if there was any sign of previous strokes or other issues, and it came back relatively normal. (Some age-related shrinkage & atherosclerosis). The doctor did not seem concerned about it, though it was an ear/nose/throat doctor rather than a neurologist. She’s 65 w/ no family history of Alzheimer’s but at moderate risk for stroke. She’s lost a good bit of vision & hearing due to age, so it’s hard to tell whether she’s doing things like leaving the stove on because of those impairments or something more sinister.

I’m not asking anyone to definitively diagnose her here; just wanted to see if anyone’s experienced this degree of side effects from low dose, once weekly benzo use. (Personally, if I took a benzo or barbiturate one time per week, that would be sufficient to cause rebound mood/anxiety problems but I don’t know how common that is). My mom absolutely refuses to go to doctors, so that’s out of the question. She swears up and down she doesn’t take Xanax more frequently than 1x per week, which I believe because she’s so regimented & afraid of drug addiction, but she could be taking it more often. I’m at a loss.

OCD runs in our family, as do other mental illnesses. I’m absolutely terrified it’s dementia, which would probably cause me to kill myself or be institutionalized because I could not handle that. Cancer is preferable to dementia. I’m praying it’s the Xanax at this point because the alternatives are so awful.

Thanks.

Re: Mom's Personality Changed - Xanax To Blame?
« Reply #1 on: July 19, 2017, 01:31:29 am »

[Buddie]

I am curious to why she takes one Xanax a week. It seems like she would be in perpetual withdrawal. Her symptoms could well be withdrawal symptoms. It certainly causes brain fog and forgetting things.

Re: Mom's Personality Changed - Xanax To Blame?
« Reply #2 on: July 19, 2017, 02:26:13 am »

Also, you might want to take into consideration paradoxical reactions:

Benzodiazepine Side Effects: http://www.benzo.org.uk/sidefx.htm

So-called “Paradoxical” Effects
According to Professor Malcolm Lader, 5% of those using benzodiazepines may be affected by so-called “paradoxical” reactions in response to the drugs rather than the desired tranquillising effects. Such reactions include increased aggressiveness (in some individuals even violent behaviour), depression (with or without suicidal thoughts or intentions), and sometimes personality changes.

Paradoxical” side effects occur in all age groups but are more likely to be found in children and in the elderly where they may be fairly frequent yet erroneously diagnosed as various psychiatric disorders. The risk of such reactions is generally greater with short-acting compounds but may occur with all benzodiazepine drugs. It is important to remember that the “paradoxical” reactions can also be encountered in short-term use and, in rare cases, even following the first ingestion of the drug.

Cognitive Side Effects
Memory functioning is markedly and measurably impaired, especially the ability to store acquired knowledge into long-term memory. This memory impairment is highly relevant to students. The risk of acute amnesia is more pronounced with short-acting drugs. Ativan (lorazepam), Halcion (triazolam), Xanax (alprazolam) and Rohypnol (flunitrazepam) are especially likely to induce such memory impairment.

Re: Mom's Personality Changed - Xanax To Blame?
« Reply #3 on: July 19, 2017, 03:00:09 am »

[Buddie]

Here’s some more info on this: http://w-bad.org/paradoxical/

I hope it’s the Xanax and your Mom might agree to stop taking it to test out whether this is the case.

Kind regards.

Re: Mom's Personality Changed - Xanax To Blame?
« Reply #4 on: July 20, 2017, 06:41:33 am »

[Buddie]

Thank you so much 

She’s very regimented due to OCD (which has gotten worse with age/Xanax use). She goes shopping one day per week, so the Xanax is to help her sleep the night before. I’ve seen her take it twice in a week when she had other things to do, so she may be taking it more often than 1x per week.

She has an endless supply obtained from…well, let’s just say this isn’t coming from a doctor. She’s had prescriptions for it in the past & even forged one prescription to have 4 refills instead of zero. So that tells me she’s got some kind of issue right there. But she could’ve just forged it because she hates going to the doctor. Either way, it’s a crime & she could’ve gone to jail for it. But back then she didn’t take Xanax as often as she does now.

I’m very familiar with rebound symptoms like anxiety & low mood, as I get them after a single use of barbiturates, benzos or Ambien. Thanks again for the links & quotes. That gives me some peace of mind. The part about short-acting benzos being even more likely to cause issues is especially comforting. I’ve tried explaining rebound effects to her before, but she doesn’t believe that can really happen even after SEEING what a single dose of benzos does to me the following day. She once became manic from a single dose of Valium too.

Ugh. This is all very frustrating since I now live with her. But if it’s “just” the benzos causing her insanity, that would be a good thing 

Addict brainwashed into believing deodorant, soap, perfume and FOOD affect benzo withdrawal

Questoin and theory
« on: July 14, 2017, 07:39:22 am »

[Buddie]

Considering that any tiny bit of alcohol on things like deodorant, soap, perfume can cause a noticeable effect on me. Should we use GABAA Antagonists to balance things out? Or does natural glutamate from food already helps? Like, when people drink Alcohol and they have a flare up that last for days, they heal that flare up from eating???